Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 374584, 12 pages
http://dx.doi.org/10.5402/2011/374584
Research Article

A Note on Pseudo-Umbilical Submanifolds of Hessian Manifolds with Constant Hessian Sectional Curvature

Department of Mathematics, Faculty of Arts and Science, Firat University, 23119 Elazig, Turkey

Received 22 March 2011; Accepted 26 April 2011

Academic Editor: S. Sivasubramanian

Copyright © 2011 Münevver Yildirim Yilmaz and Mehmet Bektaş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Shima, The Geometry of Hessian Structures, World Scientific, Hackensack, NJ, USA, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Shima, “Hessian manifolds of constant Hessian sectional curvature,” Journal of the Mathematical Society of Japan, vol. 47, no. 4, pp. 735–753, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Bektaş and M. Yıldırım, “Integral inequalities for submanifolds of Hessian manifolds with constant Hessian sectional curvature,” Iranian Journal of Science and Technology. Transaction A, vol. 30, no. 2, pp. 235–239, 2006. View at Google Scholar
  4. M. Y. Yilmaz and M. Bektaş, “A survey on curvatures of Hessian manifolds,” Chaos, Solitons and Fractals, vol. 38, no. 3, pp. 620–630, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Bektaş, M. Yildirim, and M. Külahci, “On hypersurfaces of Hessian manifolds with constant Hessian sectional curvature,” Journal of Mathematics and Statistics, vol. 1, no. 2, pp. 115–118, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X.-F. Cao, “Pseudo-umbilical submanifolds of constant curvature Riemannian manifolds,” Glasgow Mathematical Journal, vol. 43, no. 1, pp. 129–133, 2001. View at Google Scholar · View at Zentralblatt MATH
  7. H. Shima and K. Yagi, “Geometry of Hessian manifolds,” Differential Geometry and its Applications, vol. 7, no. 3, pp. 277–290, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet